# SDR 97FDEA00759

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65184442
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0898, FOUND CORROSION UNDER NUT PLATE COMMON TO STRINGER 28 RT, BS 580.  *S/D*  MECHANICALLY REMOVED CORROSION, .032 IN A 1 X 2 AREA FROM ORIGINAL THICKNESS OF .067, FOUND TO BE OUT OF LIMITS PER FED SRM 53-10-1.  FABRICATED, LOCATED, AND DRILLED REPLACEMENT STRINGER AND REPAIR SPLICE IAW FED SRM 53-10-3.  INSTALLED REPLACEMENT STRINGER SEGMENT IAW FED SRM 53-10-3.
